Table of Contents Author Guidelines Submit a Manuscript
Journal of Pathogens
Volume 2014, Article ID 173053, 6 pages
http://dx.doi.org/10.1155/2014/173053
Research Article

Prevalence of Multiple Antibiotic Resistant Infections in Diabetic versus Nondiabetic Wounds

1Department of Surgery, Texas Tech University Health Sciences Center, MS 8312, 3601 4th Street, Lubbock, TX 79430, USA
2Burn Center of Research Excellence, Texas Tech University Health Sciences Center, Lubbock, TX 79430, USA

Received 9 April 2014; Accepted 11 June 2014; Published 25 June 2014

Academic Editor: Hin-Chung Wong

Copyright © 2014 Urvish Trivedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Urvish Trivedi, Shamini Parameswaran, Andrew Armstrong, et al., “Prevalence of Multiple Antibiotic Resistant Infections in Diabetic versus Nondiabetic Wounds,” Journal of Pathogens, vol. 2014, Article ID 173053, 6 pages, 2014. https://doi.org/10.1155/2014/173053.